# SDR DALA2019112096785

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 88,606 hours, 39,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 665, L/P 6398909) DURING SERVICE CHECK, FOUND MIDDLE UPPER EXIT LENS MISSING. CORRECTIVE ACTION: INSTALLED EXIT LENS PER B757 AMM 33-51. AC OK FOR SERVICE.
